# SDR A6WA201140981

- Difficulty date: November 17, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 20,138 hours, 20,079 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR UP- RECEIVED ANTI SKID INBD CAUTION MESSAGE, FOLLOWED BY PARKING BRAKE SOV MESSAGE FOLLOWED BY A GEAR DISAGREE WARNING MESSAGE, LT MAIN GEAR INDICATED DOWN AND LOCKED WHILE THE NOSE AND RT MAIN INDICATED UP AND LOCKED.  QRH PERFORMED QRH, RETUREND TO DEPARTURE.  ADJUSTED LOCK SENSORS ON MLG.
